Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Changed from Microgynon 30ED to Microgynon ED due to unavailability. Have bleeding after periods. Normal?

Hello there, I m 21 and i was taking microgynon 30 ED before, but since i couldn t find it anymore anywhere in the country, i live in Africa, Rwanda, i changed to Microgynon ED and Ferrous Fumarate but now, i have been bleeding , and my periods were a week and so ago... Is it normal with this new pill ? Is it going to protect me like the old one did ? What should i do ?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear user, as far as I understand you have switched from Microgynon 30ED to low dose combination of same drug (20ED or something) which has same effectiveness as far as birth control is concerned but it results in more breakthrough bleeding or spotting between the periods. So if you are not satisfied with it then revert back to previous formulation.
I hope that answers your query.
Answered: Sat, 20 Jul 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor